# SDR ASOA201201562

- Difficulty date: May 4, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 23,869 hours, 21,609 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE- FLAPS FAILED AT 0 DEGREES.  EMERGENCY DECLARED, COMPLIED WITH AD 2009-06-12.  NO FURTHER DEFECT NOTED.
